Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Nausea medication during pregnancy, taking zofran, what else can be taken to prevent it ?

Hi I suffer from severe nausea in pregnancy I m currently on 2 tabs of zofran a day but I still can t get up from bed is there any other medication that can work if not can I add my dose. My doc says I should wait it out but I m not sure he understands that I can t even leave my room for 3 weeks now. I m in week 9. 4th pregnancy. Please help me regain some control of my life. Thanks.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hi and welcome TO hcm:).the nausea and vomiting are usual feature of pregnency ,it is advised to take evening primose oil, Very effective in subsidinig the feature .kindly ,take balanced diet in regular interval with obestsic exercises under supervision of your doctor. Thanks for your interaction to our dedicated team. Regards.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor